MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent tip was damaged.An enroute transcarotid stent was selected for use in the left sided transcarotid artery revascularization (tcar) procedure.The target lesion was highly calcified, with 85-90% calcification and no tortuosity.Cutdown and carotid access was obtained successfully without complications, and the arterial sheath was placed in the left common carotid.An enroute 0.014 guidewire was used to wire the lesion.A 6x30 non-boston scientific balloon was inserted over the wire and, percutaneous transluminal angioplasty (pta) was performed.A waist was identified with the initial pta, so the 6x30 was removed over the wire and an unknown 6x20 balloon was inserted, and pta was repeated.At this time, the 9-7mm x 40mm enroute stent was inserted over the wire.The stent would not advance through the lesion.An additional enroute 0.014 guidewire was inserted as a buddy wire beside the existing wire.The stent was again advanced and yet again did not pass through the lesion.Multiple attempts to advance the stent through the lesion were made without success.The buddy wire was then removed.The stent delivery system was inserted and attempted to advance, but the stent was unable to cross the lesion.The device was removed, and upon inspection, it was noted that the stent tip appeared sharp and blunt.The device was exchanged to complete the procedure, and there were no patient complications as a result of the device malfunction.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22181599
Report Number2124215-2025-38095
Device Sequence Number8401829
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)271031(10)18389418
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018389418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/10/2025
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight71 KG
Patient RaceWhite